MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE

3M CANADA COMPANY 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE
Model Number 2560
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 02/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient specifics are unknown.Device not returned to manufacturer to date.An evaluation of the electrode is not possible as a sample from the customer was not received.The instructions for use states, 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel 2560 are disposable and is intended for single use.For electrode removal, the electrode should be pulled slowly and gently from the edge of the electrode, while folding the electrode back on itself and supporting the skin underneath.
 
Event or Problem Description
Report received from the fda via medwatch form mw5115239.A nurse reported a patient allegedly experienced a 1-inch x 0.5 inch left upper chest skin tear with erythema, and bleeding post removal of 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel 2560, lot 2024-11 cy that reportedly required medical treatment described as "first aid." on postoperative day 1, the skin tear appeared to be healing with scant serosanguinous drainage and scabbing present along edges of the skin tear.No purulence or active bleeding was observed.The patient reportedly has a history of skin sensitivities due to "thin skin." no additional information is available.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key16690433
Report Number2110898-2023-00031
Device Sequence Number5930969
Product Code DRX
UDI-Device Identifier10707387463257
UDI-Public10707387463257
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K970796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model Number2560
Device Catalogue Number2560
Device Lot Number2024-11 CY
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown